# SDR QXEA2017110100656

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 22,673 hours, 24,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Entry Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTS THAT THE AFT ENTRY DOOR ASSIST HANDLE IS BROKEN. REMOVED FROM SERVICE. REMOVED & REPLACED AFT ENTRY DOOR ASSIST HANDLE AS NECESSARY. DOOR OPENS AND CLOSES NORMALLY. NO OTHER DEFECTS. RETURNED TO SERVICE.
